# SDR UHLA2012120300433

- Difficulty date: December 3, 2012
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Seat
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - L1 DOOR FWD UPPER SEAL REST CORNER CRACKED.  REMOVED AND REPLACED L1 DOOR FWD UPPER SEAT REST CORNER IAW SRM 51-40-02 AND 51-41-01.
